A Geometric Approach to a Class of Equilibrium Existence Theorems*
نویسندگان
چکیده
In this paper we propose a general mathematical approach to existence problems in economics based on the geometry of vector bundles and the methods of intersection theory. The existence problem is formulated as: Does an approximate vector bundle admit a non-zero continuous section? The motivation and major application comes from incomplete market theory, where the appropriate vector bundle has, as one of the components of its base space, a Grassmanian manifold. Several general existence results are offered. One infinite dimensional generalization is included.
منابع مشابه
Best proximity point theorems in Hadamard spaces using relatively asymptotic center
In this article we survey the existence of best proximity points for a class of non-self mappings which satisfy a particular nonexpansiveness condition. In this way, we improve and extend a main result of Abkar and Gabeleh [A. Abkar, M. Gabeleh, Best proximity points of non-self mappings, Top, 21, (2013), 287-295] which guarantees the existence of best proximity points for nonex...
متن کاملExistence of positive solution to a class of boundary value problems of fractional differential equations
This paper is devoted to the study of establishing sufficient conditions for existence and uniqueness of positive solution to a class of non-linear problems of fractional differential equations. The boundary conditions involved Riemann-Liouville fractional order derivative and integral. Further, the non-linear function $f$ contain fractional order derivative which produce extra complexity. Than...
متن کاملTitle: Existence Theorems for Strong Vector Quasi-equilibrium Problems Existence Theorems for Strong Vector Quasi-equilibrium Problems
In this paper, the solvability of a class of strong vector quasi-equilibrium problems(for short, SVQEP) are studied in real topological vector space. By using the Kakutani-Fan-Glicksberg fixed point theorem, some existence theorems for SVQEP are obtained without any monotonicity assumption.
متن کاملCOUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS
In this paper, by using C-class functions, we will present a coupled xed problem in b-metric space for the single-valued operators satisfying a generalized contraction condition. First part of the paper is related to some xed point theorems, the second part presents the uniqueness and existence for the solution of the coupled xed point problem and in the third part we...
متن کاملGeometric Properties and Coincidence Theorems with Applications to Generalized Vector Equilibrium Problems
The present paper is divided into two parts. In the first part, we derive a Fan-KKM type theorem and establish some Fan type geometric properties of convex spaces. By applying our results, we also obtain some coincidence theorems and fixed-point theorems in the setting of convex spaces. The second part deals with the applications of our coincidence theorem to establish some existence results fo...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 1990